# SDR AU510001788

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 41400017RX
- Condition: Failed
- Location: Fuel Boost
- Part time: 783 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AUXILIARY FUEL PUMP DRIVE SHEARED. PUMP IS LOCATED BENEATH COPILOT SEAT.(OTHER CAUSE: MATERIAL ) (CASA NR 510001788)
